# SDR HDNA2021032510003

- Difficulty date: March 25, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N158BC
- Make and model: Urocop EC135P1
- Aircraft serial: 0134
- Aircraft time: 11,541 hours, 25,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Xmsn Deck
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 5 AND TRANSMISSION DECK CRACKING DISCOVERED DURING HEAVY MAINTENANCE EVENT. SERVICE BULLETIN SB 53 032 028 TO REPAIR FRAME 5 CRACKING WAS APPLIED AND COMPLIED WITH.
